# SDR SCNA99015

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM SFO, THE ENGINE NUMBER ONE STRUT OVERHEAT LIGHT ILLUMINATED.  FOUND ENGINE DUCT IN THE NUMBER ONE PYLON LEAKING JUST BEFORE THE PRECOOLER.  TIGHTENED CLAMP AND RAN THE NUMBER ONE ENGINE TO LEAK CHECK.  NUMBER ONE ENGINE LEAK CHECKED GOOD IAW MM CHAPTER 2100.
